Open Access
2018 A Note on the Uniqueness Property for Borel G-measures
Alexander Kharazishvili
Real Anal. Exchange 43(1): 223-234 (2018). DOI: 10.14321/realanalexch.43.1.0223


In terms of a group \(G\) of isometries of Euclidean space, it is given a necessary and sufficient condition for the uniqueness of a \(G\)-measure on the Borel \(\sigma\)-algebra of this space.


Download Citation

Alexander Kharazishvili. "A Note on the Uniqueness Property for Borel G-measures." Real Anal. Exchange 43 (1) 223 - 234, 2018.


Published: 2018
First available in Project Euclid: 2 May 2018

zbMATH: 06924883
MathSciNet: MR3816441
Digital Object Identifier: 10.14321/realanalexch.43.1.0223

Primary: 28A05 , 28D05
Secondary: 03E25

Keywords: \)G\)-measure, the uniqueness property. , Euclidean space , group of isometries

Rights: Copyright © 2018 Michigan State University Press

Vol.43 • No. 1 • 2018
Back to Top